So me and my boyfriend had decided we wanted to try for a baby back in dec 2012. At the time I was on the depo shot and was due for my shot on dec 25th. I didn't get it obviously. So since dec I haven't been on any kind of birth control. I know it can take a long time to get out of your system and I never had a period on the depo or after I stopped up till today. We talked last week and have come to realize that maybe we would like to wait a little longer before trying any more, so I went to my doc and got the pill. Today is my second day taking it, and yesterday after taking my first one I was really crampy all day and now today when I woke up I have been spotting. So I guess what I'm getting at is, I don't bleed or spot at all all while taking the depo or after I stop it but the second I start the pill I do. Is that normal? I took a pregnancy test and it was neg. maybe this is my normal cycle trying to start or is the pill just forcing it?